# SDR FDEA202503180441

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237101501610
- Part serial: 1780
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 6-5230-E0378588 B P5 FOR MAIN DECK CARGO DOOR ACTUATOR BEARING   FITTINGS REPLACEMENT. COMPLIED WITH EO 6-5230-E0378588 B P5. TITLE: DOORS - CARGO DOOR/HYD SYS - DETAILED   VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR (MDCC) ACTUATOR BEARING FITTINGS AT   FRAME 23 AND 24 - AOT A52W016-24. REPLACED THE MAIN DECK CARGO DOOR ACTUATOR   BEARING FITTINGS. THIS IS CATEGORY B REPAIR. FOLLOW-UP INSPECTION PER EO 6-5230-  E0378588 B. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 52305919 FOR WORK DETAILS.
